Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 75, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2011, 8:16 PM CDT for Howard County, Little River County, Sevier County, Arkansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 8:16 PM CDT (01:16 UTC)
- Expired
- Apr 19, 2011, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Howard County, AR, Little River County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 128 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:20 PM CDT | HAIL 1 | Winthrop, AR | |
| Apr 19, 9:05 PM CDT | HAIL 0.88 | Nashville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:16 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS54 KSHV 200116
SVRSHV
ARC061-081-133-200200-
/O.NEW.KSHV.SV.W.0075.110420T0116Z-110420T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...UMPIRE...NASHVILLE...MINERAL
SPRINGS...DIERKS...
NORTHERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...
* UNTIL 900 PM CDT
* AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED JUST
NORTH OF WINTHROP...AND NORTHEAST OF DEQUEEN ARKANSAS. THESE STORMS
WERE MOVING EAST NORTHEAST NEAR 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLEENE...GILLHAM...LOCKESBURG...BEN LOMOND...SARATOGA...ATHENS...
TOLLETTE...CENTER POINT AND CORINTH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3436 9393 3428 9392 3427 9391 3419 9391
3418 9383 3396 9382 3377 9382 3374 9436
3420 9436 3421 9425 3435 9426 3436 9422
TIME...MOT...LOC 0115Z 257DEG 32KT 3385 9431
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:45 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 19, 7:45 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 745 PM CDT TUE APR 19 2011 .DISCUSSION... AFTER COORDINATING WITH SPC...EXTENDED TORNADO WATCH 155 TO COVER NEVADA/LAFAYETTE/COLUMBIA COUNTIES. A CLUSTER OF TSTRMS HAS DEVELOPED EXTENDING FROM HOT SPRINGS TO TEXARKANA. THIS ACTIVITY IS WELL AHEAD OF THE COLD FRONT. 00Z KSHV SOUNDING INDICATES PLENTY OF CAPE AVAILABLE FOR CONVECTION TO WORK WITH. IN ADDITION...INVERTED V PROFILE INDICATES DRY LOW LEVELS ENHANCING THE POTENTAIL FOR DAMAGING WINDS. /09/ && .PREV DISCUSSION... /ISSUED 708 PM CDT TUE APR 19 2011/ DISCUSSION... WINDS HAVE BEGUN TO DIMINISH ACROSS MOST OF THE AREA...SO WILL LET THE LAKE WIND ADVISORY EXPIRE. CONSIDERED EXTENDING IT A FEW HOURS SINCE SEVERAL LOCATIONS ARE STILL EXPERIENCING WINDS BETWEEN 15 TO 20 KTS WITH ISOLATED GUSTS NEAR 30 KTS. HOWEVER...MODEL GUIDANCE INDICATES THAT SPEEDS SHOULD CONTINUE TO DIMINISH THROUGH THE EVENING AND ANY OF THE HIGHER SPEEDS SHOULD BE RATHER ISOLATED. SCATTERED TSTRMS HAVE DEVELOPED ALONG THE COLD FRONT AND ARE SLOWLY MOVING EAST INTO THE CWA FROM SRN OK AND WRN N TX. LATEST LAPS ANALYSIS INDICATE CAPE VALUES ABOVE 2000 J/KG AND STEEP MID- LEVEL LAPSE RATES ARE PRESENT ACROSS THE FOUR STATE REGION WHICH WILL CONTINUE TO PROMOTE A VERY FAVORABLE ENVIRONMENT FOR LARGE HAIL AND DAMAGING WINDS THIS EVENING. UPDATED PRODUCTS HAVE ALREADY BEEN SENT. /09/ PREV DISCUSSION... /ISSUED 317 PM CDT TUE APR 19 2011/ DISCUSSION... LATEST 19Z SURFACE ANALYSIS SHOWING INDICATING THE COLD FRONT AND DRYLINE EXTEND FROM AROUND FAYETTEVILLE AR SOUTHWESTWARD TO JSUT WEST OF DFW. STORMS BEGINNING TO FIRE IN SOUTHERN OK ALONG THE BOUNDARY WHERE LATEST LAPS CAPE VALUES OVER 4000 J/KG ARE PRESENT. EXPECT MORE STORMS TO FIRE ALONG THE BOUNDARY AND BEGIN TO SHIFT EAST IN TIME AFFECTING THE AREA ALONG AND NORTH OF I30 NEAR SUNSET AND THEREAFTER. BIGGEST QUESTION WILL BE THE SOUTHWARD EXTENT OF THE STORM DEVELOPMENT. BOTH NAM AND GFS SHOW VERY LIMITED DEVELOPMENT SOUTH OF I20 EVEN THOUGH CAPE VALUES WELL OVER 3000 J/KG ARE FORECAST. CAP STRENGTH INCREASES FURTHER SOUTH AND LACK OF OVERALL UPPER FORCING WILL ACT TO INHIBIT ANY STORM GROWTH FURTHER SOUTH...BUT CANT RULE OUT AN ISOLATED STORM. BIGGEST THREATS WILL BE LARGE HAIL AND DAMAGING WINDS FROM POTENTIAL DOWNBURSTS GIVEN THE STORM ENVIRONMENT...BUT SHEAR WILL BE SUFFICIENT TO SUPPORT AN ISOLATED TORNADO. HAVE INCLUDED DAMAGING WIND AND HAIL THREATS IN FORECAST GRIDS TONIGHT. ON WEDNESDAY BOTH THE NAM AND GFS SHOW THE FRONT STALLING IN THE I20 CORRIDOR WHICH WILL SERVE AS A POSSIBLE FOCUS FOR STORMS ON WEDNESDAY AFTERNOON AND EVENING. WIND SHEAR IS FORECAST TO BE MUCH WEAKER THAN TUESDAY NIGHT...HOWEVER FORECAST SOUNDINGS INDICATE A VERY UNSTABLE ATMOSPHERE AND VIRTUALLY NO CAP TO INHIBIT STORM GROWTH. FORECAST SOUNDINGS INDICATING LIFTED INDEX VALUES RANGING FROM -6 TO -9 ALONG AND SOUTH OF I20. AS A RESULT...WOULD EXPECT ANY STORMS WHICH CAN DEVELOP TO BECOME SEVERE QUICKLY AND CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS. MOISTURE IS FORECAST TO POOL ALONG THE FRONT AS WELL WITH DEWPOINTS REACHING INTO THE LOWER 70S ALONG AND SOUTH OF THE BOUNDARY COMBINED WITH PW VALUES AOA 1.6 TO 1.7 WILL PROVIDE SOME MUCH NEEDED HEAVY RAIN TO ANY LOCATION UNDER A STORM. BEYOND WEDNESDAY..THE FRONT WILL RETURN NORTH OF THE REGION AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHEASTERN US AND BAHAMAS WHILE A PERSISTENT TROF TAKES OVER IN THE WESTERN STATES. AS A RESULT THE FOUR STATE REGION WILL BE PUT INTO A SOUTHWEST FLOW REGIME WITH DISTURBANCES MOVING THROUGH THE FLOW THURSDAY THROUGH SUNDAY. THIS IS IS SUPPORTED BY BOTH THE GFS AND ECMWF SOLUTIONS. THERE WILL BE A CHANCE OF STORMS EACH DAY MAINLY IN THE I30 CORRIDOR WHICH WILL BE CLOSER TO THE FRONT WHICH IS FORECAST TO REMAIN ACROSS CENTRAL OK NORTHEASTWARD THROUGH NORTH AR AND SOUTHERN MO. HAVE UTILIZED THE GRIDDED GUIDANCE FROM THE GFS PRIMARILY IN THE MEDIUM RANGE AND EXTENDED AND LEFT CHANCE POPS IN THE GRIDS SIMILAR TO PREVIOUS FORECASTS. BY MONDAY...BOTH THE GFS AND ECMWF SUPPORT THE IDEA OF KICKING OUT A LARGER TROF ACROSS THE SOUTHERN PLAINS ON MONDAY WHICH WOULD SUPPORT A LARGER SCALE SEVERE THREAT...HOWEVER THERE ARE SIGNIFICANT DIFFERENCES IN THE OVERAL TIMING AND DEPTH OF THE TROF WHICH EACH SOLUTION KICKS OUT. THE ECMWF HAS BEEN MORE CONSISTENT WITH THIS FEATURE IN THE EXTENDED AND WOULD BE THE MORE SEVERE OF THE TWO SOLUTIONS. WILL NEED TO MONITOR THIS SYSTEM THROUGH THE WEEKEND. AVIATION... VFR CONDITIONS WILL HOLD THIS AFTERNOON AND EVENING...WITH GUSTY SOUTHERLY WINDS OF 20 TO 30 KTS...FOR MOST TAF SITES. BUT...AROUND THE 00Z TIMEFRAME CONDITIONS IN AND AROUND TXK AND TYR WILL BEGIN TO DETERIORATE AS THUNDERSTORM ACTIVITY ALONG A DRYLINE IN EAST TEXAS BEGINS TO APPROACH. THIS ACTIVITY WILL POSSIBLY CAUSE STRONG WINDS AND SOME LARGE HAIL NEAR THOSE SITES. ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY MAY BE SEEN ACROSS THE I-20 CORRIDOR TONIGHT INTO TOMORROW MORNING. THE COLD FRONT WILL MOVE THROUGH THE REST OF THE FOUR STATE AREA TOMORROW MORNING...BRINGING A CHANCE FOR SEVERE WEATHER TO THE REMAINDER OF THE TAF SITES THAT DO NOT SEE IT THIS EVENING AND TONIGHT. ANY THUNDERSTORM ACTIVITY AFFECTING TERMINALS WILL CAUSE TEMPO VISIBILITY REDUCTIONS. /23/ && .PRELIMINARY POINT TEMPS/POPS... SHV 70 83 65 83 67 / 30 30 30 20 0 MLU 68 84 63 83 65 / 20 40 30 20 0 DEQ 61 73 55 75 60 / 60 30 40 30 20 TXK 64 76 58 78 62 / 50 30 40 30 20 ELD 66 78 60 78 64 / 40 40 40 20 0 TYR 69 81 65 83 68 / 30 40 30 20 20 GGG 69 82 64 83 67 / 30 30 30 20 0 LFK 71 88 69 86 69 / 20 40 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09/09
Hazardous weather outlook, Apr 19, 11:43 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1143 AM CDT TUE APR 19 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-201645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- 1143 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE DEVELOPING LATE TODAY JUST AHEAD OF AN APPROACHING COLD FRONT. A VERY UNSTABLE ATMOSPHERE IS FORECAST TO BE IN PLACE ACROSS THE REGION SO STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...ISOLATED TORNADOES MAY BE POSSIBLE DURING THE EVENING HOURS ESPECIALLY IN THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO HAVE THE HIGHEST RISK FOR STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...THROUGH MUCH OF THE OVERNIGHT HOURS. LAZ013-014-017>022-TXZ165>167-201645- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX- 1143 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND DEEP EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BEGIN TO DEVELOP EARLY THIS EVENING...AS A COLD FRONT MOVES TOWARDS THE REGION. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...HOWEVER...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO HAVE THE HIGHEST RISK FOR STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS EVENING AND OVERNIGHT...AT THIS TIME..BUT MAY BE NEEDED DURING THE DAY WEDNESDAY. 04
In the hours before
Special weather statement, Apr 19, 7:32 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT TUE APR 19 2011
ARZ060-061-200130-
HEMPSTEAD-NEVADA-
732 PM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 830 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
NEVADA AND HEMPSTEAD...
INCLUDING THE FOLLOWING LOCATIONS...
BLEVINS...BLUFF CITY...BODCAW...EMMET...FULTON...HOPE...
PERRYTOWN...PRESCOTT...ROSSTON...WASHINGTON AND WILLISVILLE...
AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTOINE TO
BLEVINS TO 5 MILES SOUTHWEST OF FULTON...OR ALONG A LINE EXTENDING
FROM 14 MILES NORTH OF PRESCOTT TO 8 MILES WEST OF PRESCOTT TO 12
MILES NORTHEAST OF TEXARKANA...MOVING EAST AT 30 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
13Local storm report, Apr 19, 7:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 8 SE IDABEL 33.82N 94.72W
04/19/2011 M0.50 INCH MCCURTAIN OK TRAINED SPOTTER
&&
20Special weather statement, Apr 19, 7:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 PM CDT TUE APR 19 2011
ARZ050-051-059-OKZ077-200145-
HOWARD-LITTLE RIVER-MCCURTAIN-SEVIER-
744 PM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...SEVIER AND HOWARD...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
INCLUDING THE FOLLOWING LOCATIONS...
ARKINDA...DE QUEEN...GILLHAM...HORATIO...LOCKESBURG AND
WINTHROP...
AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF IDABEL...OR 18
MILES NORTHWEST OF FOREMAN...MOVING NORTHEAST AT 45 MPH. THIS STORM
HAS A HISTORY OF PRODUCING HAIL TO NEAR ONE HALF INCH IN DIAMETER.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
13Special weather statement, Apr 19, 8:10 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT TUE APR 19 2011
ARZ060-061-200200-
HEMPSTEAD-NEVADA-
810 PM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 900 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
NEVADA AND HEMPSTEAD...
INCLUDING THE FOLLOWING LOCATIONS...
BLUFF CITY...BODCAW...ROSSTON AND WILLISVILLE...
AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHELEN
SPRINGS TO 7 MILES NORTH OF ROSSTON TO 7 MILES WEST OF BODCAW...OR
ALONG A LINE EXTENDING FROM GURDON TO 10 MILES SOUTHEAST OF PRESCOTT
TO 8 MILES SOUTHEAST OF HOPE...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL HAS BEEN REPORTED WITH THIS STORM EARLIER ACROSS
PARTS OF NEVADA COUNTY. EXPECT WINDS TO NEAR 40 MPH WITH THIS LINE
OF STORMS AS WELL.
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:25 PM CDT | Tornado Warning | SHV | Little River, Sevier | 50 min |
| Apr 19, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 45 min |
| Apr 19, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| Apr 19, 9:55 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 50 min |
| Apr 19, 10:06 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 23 min |
| Apr 19, 10:13 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 62 min |
| Apr 19, 10:43 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 62 min |
| Apr 19, 11:17 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada | 58 min |
| Apr 19, 11:43 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 62 min |
| Apr 20, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller | 33 min |
| Apr 20, 1:41 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 39 min |
| Apr 20, 4:05 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 40 min |
| Apr 20, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 49 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 51 min |
| Apr 20, 6:30 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 60 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.